# SDR SWAA2021021844871

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500C AT LEVEL STR26L AT FWD FACE OF THE FRAME FWD CARGO COMPARTMENT (1 EA) / REPLACED ANGLE-CLIP LOC BS 500C AT LEVEL STR 26L AT FWD FACE OF THE FRAME FWD CARGO COMPARTMENT (1EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A1505 SHEET 5 REV B P/N. 143A7502U159
